Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Period on Nuvaring

After i had my son i got the depo shot at my 6 week check up. I had to pay too much so i switched to nuvaring. Since i started the ring my periods have been lighter and lighter every time. The last was barely there, it was like the blood that comes from a scrape, almost nothing. I don't have insurance right now so i can't go to the doctor about it, I just wanted to know if its atleast somewhat normal or not.

Answer Question
 
OwensMama824

Asked by OwensMama824 at 11:50 PM on Apr. 12, 2009 in Health

Level 2 (10 Credits)
Answers (1)
  • Oh yeah, it's totally normal. You don't think you're pregnant do you? I liked NuvaRing, except I had headaches. I am now on the Mirena IUD, and I haven't had a period since before I was pregnant (a year and a half!)
    BridgetC140

    Answer by BridgetC140 at 12:54 AM on Apr. 13, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.